- Volume 14, Number 4 (2008), 963-987.
Convergence of excursion point processes and its applications to functional limit theorems of Markov processes on a half-line
Invariance principles are obtained for a Markov process on a half-line with continuous paths on the interior. The domains of attraction of the two different types of self-similar processes are investigated. Our approach is to establish convergence of excursion point processes, which is based on Itô’s excursion theory and a recent result on convergence of excursion measures by Fitzsimmons and the present author.
Bernoulli Volume 14, Number 4 (2008), 963-987.
First available in Project Euclid: 6 November 2008
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yano, Kouji. Convergence of excursion point processes and its applications to functional limit theorems of Markov processes on a half-line. Bernoulli 14 (2008), no. 4, 963--987. doi:10.3150/08-BEJ132. https://projecteuclid.org/euclid.bj/1225980567